# SDR 99UAL900355

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210N70110
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED ODOR IN THE COCKPIT WITH  NUMBER 2 AFT EXHAUST COOLING FAN EICAS MESSAGE.  *S/D*  CAUSE OF THE SMELL WAS FAILURE OF THE AFT EXHAUST COOLING FAN.  THE FAN WAS REPLACED.  NO FURTHER REPORTS OF SMELL WERE NOTED.
